RSS Feed!

Categories

Recent Posts

Archives

My boyfriend is having trouble getting an erection?

Question: My boyfriend is having trouble getting an erection?
My boyfriend is having trouble getting an erection.. We googled it and that didn’t help.. All google tells us is he is stressing over something and he isn’t,he has nothing to stress over,we are okay money wise,his job is going well.. So there really is nothing to stress over,another thing google said was we don’t communicate enough,which is not true because me and my boyfriend are very close and tell each other everything,so there is nothing wrong in that area.. This problem started about a week ago,he tells me he gets horny but he can’t seem to get an erection,if he does it doesn’t stay hard for long or it only gets hard half way.. We are both really stressed about this,he also has some back pain that seemed to occur around about the same time he had trouble getting an erection,so does it have something to do with his back pain? In this week he only go “morning glory” once.. 2 weeks ago we had sex like crazy we did it about 4 times a day,so I’m wondering is it possible we over worked his penis? Please help.. And don’t say he must see a doctor! If you’re gonna say that don’t even bother answering this question.. Thanks! (-:

Answer:

Answer by wizjp
At this point it sounds like he is stressing over no erection. Happens to most guys at least once.

De-emphasize sex for a while. If something happens, go with it and don’t make a big deal; and if it fails to be a complete success, don’t make a big deal; give it a little more time.

Tags: , , , ,

By | 7. Mar 2014 | Kamagra | 4 Comments »

4 Comments

  1. Christin K says:

    It’s not overwork–it’s probably stress over the fact that YOU are upset about this and he’s feeling anxiety to perform when he maybe doesn’t WANT to. Back off a little and let him make the moves–and don’t initiate sex unless he starts it first. Give him some space. Not every sexual encounter needs to lead to intercourse–and it sounds like you are far more interested than he is right now. That’s not abnormal. You don’t need medical treatment–you need to give each other some space in this relationship before he begins to feel smothered and pressured–let him be for a while.

  2. Daclan says:

    hi stacey;
    i understand your problem few days back even we faced the same problem, after that i was suggested Kamagra, anti ED drug.
    Please make sure to read about its working, dosage recommendations and possible side effects before taking the same

    Working Mechanisms

    Kamagra helps get penis erect during the period when a person is sexually stimulated and aroused. Arousal is required for a sex performance just like a normal man. It is of little help for erection when a man is not sexually excited.
    There are number of precautions to be taken before taking it. This pill belongs to drug class known as PDE5 inhibitors i.e. Phosphodiesterase type 5. It works by limiting action of an enzyme known as phosphodiesterase type 5.
    Erecting occurs as a result of chain of several events. Transmission of signals is the first step to trigger erection process and blood flow in penis is last step. Disruption of any of these events can result into no-erection.
    When a person is sexually excited it means all the events are fine except for blood flow. It helps greater blood flow in penis muscle and gives strong erection.
    Dosage Suggestions

    Kamagra Tablets Strength : Both tablets and jelly are available as 25mg, 50mg and 100mg strengths.
    Recommended initial dose is Kamagra 50mg or else 100mg is prescribed when desired effects are not seen but by the medical experts. Consult physician before increasing dose.
    Precautions

    It is recommended to take the Kamagra medication as per the pill directions or under some medical guidance. Taking the drug according to one’s medical history will result in giving best results without any side-effects and drug interactions. Avoid overdosing as it will not help in giving better results.
    Side-Effects

    Being a FDA approved product there are not much side-effects except for some rare and mild ones like headache or nasal congestion at times, that are normal and risk-free.

  3. Universeone says:

    Another reason would be his back pain.
    It would prevent his erection.
    Check with medical doctor.

  4. Hi says:

    As men gets older ,the woman has to help more